# SDR USAA950224

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BUF - FLT 0873 - AFTER TAKEOFF, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED WHEN THE GEAR WAS RETRACTED.  THE GEAR WAS RECYCLED TWICE WITH THE SAME RESULTS.  CREW RETURNED TO BUF WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR AND FOUND HEAVY ICE.  THE GEAR WAS DE-ICED.  BITE CHECK OF THE PROX BOX WAS ACCOMPLISHED.  ALL CHECKED GOOD.  (Z)
